# SDR CA190411009

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: BD3000123
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) RUDDER TRIM SWITCH WAS FOUND DEFECTIVE DURING PRE-FLIGHT CHECK. INTERNAL DETENT OF THE RUDDER TRIM SWITCH HAS FAILED. RUDDER TRIM SWITCH HAS TO BE REPLACED. (TC# 20190411009)
